# SDR CA961024018

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 7G1981
- Condition: Malfunction
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION PRESSURE LIGHT ON ALL THE TIME. CHANGED PRESSURE SWITCH.
